# SDR JJBA20190808003

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 35,036 hours, 22,569 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: No Test
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PRESSURE RELIEF LATCH ON THE COCKPIT DOOR FAILED FUNCTIONAL TEST, REQUIRED TOO MUCH FORCE TO OPEN AND CLOSE PAST DETENT. CLEANED PRESSURE RELIEF LATCH BOLT. OPS CHECK SAT.
